MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MUCOUS SPECIMEN TRAP, 40ML, STERILE; MUCOUS SPECIMEN TRAP, 40CC

C.R. BARD, INC. (COVINGTON) -1018233 MUCOUS SPECIMEN TRAP, 40ML, STERILE; MUCOUS SPECIMEN TRAP, 40CC
Catalog Number 0035860
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the fitting that attached the mucous specimen trap to the suction was too short.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿directions: 1.Tighten cap to seal mucous specimen trap before using.2.Attach female connector to suction instrument or catheter.3.Attach male connector to suction source.4.Obtain specimen.5.Disconnect trap and fully secure female connector over male connector on cap.6.Attach patient identification label to vial (not supplied).Assembled in mexico.Caution, consult accompanying documents.Single use.Do not resterilize.This is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Contains or presence of phthalates: di(2-ethylhexyl) phthalate (dehp) is a plasticizer used in some polyvinyl chloride medical devices.Dehp has been shown to produce a range of adverse effects in experimental animals, notably liver toxicity and testicular atrophy.Although the toxic and carcinogenic effects of dehp have been well established in experimental animals, the ability of this compound to produce adverse effects in humans is controversial.There is no evidence that neonates, infants, pregnant and breast feeding women exposed to dehp experience any related adverse effects.However, a lack of evidence of causation between dehp-pvc and any disease or adverse effect does not mean that there are no risks.".

Brand Name
MUCOUS SPECIMEN TRAP, 40ML, STERILE
Common Device Name
MUCOUS SPECIMEN TRAP, 40CC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9386088
Report Number1018233-2019-07606
Device Sequence Number2739124
Product Code GCY
UDI-Device Identifier00801741049293
UDI-Public(01)00801741049293
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1